# SDR 99UAL900081

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE COMPRESSOR STALL.  THROTTLE TO IDLE CLEARED STALL.  *S/D*  THIS ENGINE EXPERIENCED A GROUP 3 SURGE EVENT.  GROUP 3 SURGES ARE THE RESULT OF EXCESSIVE BLADE TIP CLEARANCES IN THE REAR STAGES OF THE HIGH PRESSURE COMPRESSOR.  THIS ENGINE WAS REMOVED FOR HIGH PRESSURE COMPRESSOR REFURBISHMENT.
